# SDR 97ZZZX2988

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 588 - FORWARD TWO FLOOR EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED FORWARD LEFT BATTERY PACK, OPS CHECK OK.
